Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach cramps and diarrhea?

I am recovering from typhoid. I was hospitalized for 5 days. its been about two weeks sense I checked out of the hospital. I do not have fevers anymore and was feeling a lot better. But now for the past three days I have been experiancing stomach cramps and stomach pressure, diarrhea, and difficulty to eat normally. Is this normal with following typhoid? Do you have any medical advice?
Mon, 30 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Sometimes due to antibiotic use, you may get stomach bloating and diarrhea. Other possibilities are food intolerance, irritable bowel syndrome or altered bowel flora etcetera.

Avoid spicy food, alcohol, smoking, caffeine drinks, and use tablet Sporolac twice a day for five days. If symptoms not improved, then please consult your doctor so that he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid fever


What causes stomach cramps and diarrhea?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Sometimes due to antibiotic use, you may get stomach bloating and diarrhea. Other possibilities are food intolerance, irritable bowel syndrome or altered bowel flora etcetera. Avoid spicy food, alcohol, smoking, caffeine drinks, and use tablet Sporolac twice a day for five days. If symptoms not improved, then please consult your doctor so that he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu